World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 08, Issue 03 (September 2015)

No Access
Weak precovering of acts over semigroups
  • 1450022

https://doi.org/10.1142/S1793557114500223

No Access
Special properties of a skew triangular matrix ring with constant diagonal
  • 1550021

https://doi.org/10.1142/S1793557115500217

No Access
An infeasible interior-point method with improved centering steps for monotone linear complementarity problems
  • 1550037

https://doi.org/10.1142/S1793557115500370

No Access
Frontal operators in distributive lattices with a generalized implication
  • 1550039

https://doi.org/10.1142/S1793557115500394

No Access
Basic algebras, logics, trends and applications
  • 1550040

https://doi.org/10.1142/S1793557115500400

No Access
Characterization of BL-almost distributive lattices
  • 1550041

https://doi.org/10.1142/S1793557115500412

No Access
Matrix representations of right ample semigroups
  • 1550042

https://doi.org/10.1142/S1793557115500424

No Access
Quantitative description of genomic evolution of olfactory receptors
  • 1550043

https://doi.org/10.1142/S1793557115500436

No Access
Infinitely many singular radial solutions for quasilinear elliptic systems
  • 1550045

https://doi.org/10.1142/S179355711550045X

No Access
Betti number of nilpotent Lie algebras and graph ideals
  • 1550046

https://doi.org/10.1142/S1793557115500461

No Access
A curious matrix-sum identity and certain finite sums identities
  • 1550047

https://doi.org/10.1142/S1793557115500473

No Access
Some results on the beta function and the incomplete beta function
  • 1550048

https://doi.org/10.1142/S1793557115500485

No Access
Existence and regularizing rate estimates of mild solutions to a generalized magneto-hydrodynamic system in Q-spaces
  • 1550049

https://doi.org/10.1142/S1793557115500497

No Access
fqp-Property in amalgamated algebras along an ideal
  • 1550050

https://doi.org/10.1142/S1793557115500503

No Access
Quasi-primaryful modules
  • 1550051

https://doi.org/10.1142/S1793557115500515

No Access
Weak integer additive set-labeled graphs: A creative review
  • 1550052

https://doi.org/10.1142/S1793557115500527

No Access
A note on zero rings
  • 1550053

https://doi.org/10.1142/S1793557115500539

No Access
The continuous fractional wavelet transform on generalized weighted Sobolev spaces
  • 1550054

https://doi.org/10.1142/S1793557115500540

No Access
The 𝒞(X,D), a characterization of a Stone almost distributive lattice
  • 1550055

https://doi.org/10.1142/S1793557115500552

No Access
Strictly unbounded operator on normed spaces
  • 1550056

https://doi.org/10.1142/S1793557115500564

No Access
Some inequalities for differentiable coordinated convex mappings
  • 1550058

https://doi.org/10.1142/S1793557115500588

No Access
On special operations on Ω-closeness on topological spaces
  • 1550059

https://doi.org/10.1142/S179355711550059X

No Access
Two-step iterative approximation of common fixed points of two nonself asymptotically quasi-nonexpansive mappings
  • 1550060

https://doi.org/10.1142/S1793557115500606

No Access
New delay-range-dependent robust exponential stability criteria for uncertain linear systems with discrete interval and distributed time-varying delays and nonlinear perturbations
  • 1550061

https://doi.org/10.1142/S1793557115500618

No Access
Quaternary quartic forms representing infinitely many prime squares
  • 1550062

https://doi.org/10.1142/S179355711550062X